# SDR 01FDEA00305

- Difficulty date: April 26, 2001
- Submitted: April 28, 2001
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 9720
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

AFT T/O NR 3 OIL PRESS DROPPED TO 20 PSI ALL OTHER ENG IND NORM.  REMOVED AND REPLACED NR 3 ENG OIL PRESS TRANSMITTER PER 727-200 MM 79-33-001-2, RUN ENG PER JET RUN HDBK 5A.  NO LEAKS FOUND.
